MathSciNet Relay Station
MathSciNet bibliographic data
MR2425357 60G60 (60H05)
Peccati, Giovanni; Taqqu, Murad S. Stable convergence of multiple Wiener-Itô integrals. J. Theoret. Probab. 21 (2008), no. 3, 527–570.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement